# SDR SWAA2020051978291

- Difficulty date: May 15, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 26,402 hours, 11,390 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bonding Jumper
- Condition: Broken
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING JUMPERS #3 & #5 BROKEN ON LH KREUGER FLAP. / REMOVED & REPLACED BONDING JUMPER #3 & #5 ON LH KREUGER FLAP REF AMM 27-81-11.
